I've been on Junel fe 1/20 for 7 months and 2 weeks ago my boyfriend finished inside off inside me and I've been having weird feelings down there. Like minor cramps, feeling like crap. I went to the bathroom and I saw a dark spot on my underwear. It was dark and clumpy. It wasn't a lot but I'm scared. What can that mean? It's not break through bleeding because it happened once so far and it wasn't as much. I wiped and it was gone. Could it be a miscarriage or something? Someone please help me:/
If you have taken the pills correctly as instructed you won't have miscarried nor will you be pregnant. Spotting or breakthrough bleeding is a common side effect of birth control pills and this is most likely what you have experienced even though it was not much.
For more information visit:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Junel Fe 1.5/30 - Did your first period at the completion of first month on Jenel come really heavy?
Updated 13 Feb 2014 • 1 answer
Junel Fe 1/20 - I just started the pill and have had spotting and bleeding for 2 weeks. Am I allowed
Updated 4 Jun 2015 • 1 answer
Updated 27 Jul 2018 • 1 answer
Updated 15 days ago • 1 answer
Updated 10 days ago • 1 answer